Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Yellow green vaginal discharge. Suffered yeast infection. Infection again?

I had a yeast infection 2 months ago. i am not sure if it has gone because i still have this white discharge though not as much as last 2 months. I finished and took medications prescribed by my OB though. Now I am few days near my period but the other day I had this yellow green diacharge. What could this be? is this still part pf my yeast infection?
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2014
Hi,
green yellow discharge is suggestive of an infection with trichomonas vaginalis a sexually transmitted organism.
It can be easily diagnosed by examination of the discharge for presence of the organism. If it is positive a simple drug 'metronidazole' will cure your symptoms.
I would also advise you to wash the undergarments with hot water, change them regularly and treat your partner. Use of condoms helps to prevent spread.

Hope this was helpful.
Have a good day.
Answered: Thu, 17 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor